# SDR AWXA9500213

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C12 INSPECTION, FOUND L1 DOOR FORWARD GIRT BAR ATTACH PLATE CORRODED.  FABRICATED AND INSTALLED NEW PLATE PER SRM 51-10-1.  (W)
